# SDR FXTA20221114003

- Difficulty date: February 15, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 7,020 hours, 14,959 cycles
- Engine: PT6140
- Engine time: 20 hours, 42 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0719
- Condition: Failed
- Location: Fuel/Oil Cooler
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PESSURE CASS MESSAGE. SENSOR ON ENGINE FAILED
